# SDR UIEA2019080804967

- Difficulty date: August 8, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,760 hours, 21,597 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT BELOW 10000 FT, WITH LEFT PACK OFF, RECEIVED RIGHT PACK TEMP ADVISORY. MESSAGE CLEARED AND SWITCHED TO LEFT PACK.  PERFORMED PACK TEMP CONTROLLER BITE IAW FIM 21-51 FT 803. NO FAULTS, EICAS MESSAGE CLEARED. NO DEFECTS NOTED.
